English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Translation equivalence in free groups

MPS-Authors
/persons/resource/persons235526

Kapovich,  Ilya
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236204

Shpilrain,  Vladimir
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kapovich, I., Levitt, G., Schupp, P., & Shpilrain, V. (2007). Translation equivalence in free groups. Transactions of the American Mathematical Society, 359(4), 1527-1546. doi:S 0002-9947(06)03929-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A9B-F
Abstract
There is no abstract available